Loading [MathJax]/jax/output/CommonHTML/jax.js
Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1984, Volume 48, Issue 2, Pages 339–348
DOI: https://doi.org/10.1070/SM1984v048n02ABEH002678
(Mi sm2134)
 

This article is cited in 5 scientific papers (total in 5 papers)

Continuous branches of multivalued mappings with nonconvex right side

A. V. Bogatyrev
References:
Abstract: This paper considers multivalued mappings which map a compact metric space into the space of nonempty closed subsets of L1I. A theorem asserting the existence of a continuous branch of such a mapping is proved. This theorem is analogous to a theorem of Michael. As corollaries, theorems on the existence of fixed points of multivalued mappings and on the existence of solutions of differential inclusions are proved.
Bibliography: 13 titles.
Received: 01.02.1982
Bibliographic databases:
UDC: 517.51+517.92
MSC: Primary 54C60, 49E10; Secondary 54H25
Language: English
Original paper language: Russian
Citation: A. V. Bogatyrev, “Continuous branches of multivalued mappings with nonconvex right side”, Math. USSR-Sb., 48:2 (1984), 339–348
Citation in format AMSBIB
\Bibitem{Bog83}
\by A.~V.~Bogatyrev
\paper Continuous branches of multivalued mappings with nonconvex right side
\jour Math. USSR-Sb.
\yr 1984
\vol 48
\issue 2
\pages 339--348
\mathnet{http://mi.mathnet.ru/eng/sm2134}
\crossref{https://doi.org/10.1070/SM1984v048n02ABEH002678}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=691982}
\zmath{https://zbmath.org/?q=an:0547.34013}
Linking options:
  • https://www.mathnet.ru/eng/sm2134
  • https://doi.org/10.1070/SM1984v048n02ABEH002678
  • https://www.mathnet.ru/eng/sm/v162/i3/p344
  • This publication is cited in the following 5 articles:
    1. L. I. Danilov, “Shift dynamical systems and measurable selectors of multivalued maps”, Sb. Math., 209:11 (2018), 1611–1643  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Multivalued Differential Equations, 1992, 243  crossref
    3. A. I. Bulgakov, “Continuous branches of multivalued mappings and functional-differential inclusions with nonconvex right-hand side”, Math. USSR-Sb., 71:2 (1992), 273–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. I. Bulgakov, “On the question of the existence of continuous branches of multivalued mappings with nonconvex images in spaces of summable functions”, Math. USSR-Sb., 64:1 (1989), 295–303  mathnet  crossref  mathscinet  zmath
    5. A. A. Tolstonogov, I. A. Finogenko, “On solutions of a differential inclusion with lower semicontinuous nonconvex right-hand side in a Banach space”, Math. USSR-Sb., 53:1 (1986), 203–231  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:392
    Russian version PDF:114
    English version PDF:18
    References:64
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025